Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 24, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 2, 2021, 1:51 PM CST for Stewart County, Tennessee. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2021, 1:51 PM CST (19:51 UTC)
- Expired
- Mar 4, 2021, 2:45 PM CST
- In force
- 49 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 52 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Dover (DOVT1).
- Action stage
- 62 ft
- Minor stage
- 66 ft
- Moderate stage
- 70 ft
- Major stage
- 72 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
880
WGUS84 KOHX 021951 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
151 PM CST Tue Mar 2 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC161-030800-
/O.NEW.KOHX.FL.Y.0024.210302T1951Z-210305T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
151 PM CST Tue Mar 2 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Cumberland River At Dover.
* From this afternoon to Thursday evening.
* At 12:30 PM CST Tuesday the stage was 65.5 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to rise to a crest of 65.6 feet
this evening.
* Impact...At 64.0 feet, Low lying areas along the river and the
adjacent tributaries continue to be inundated, including
agricultural areas, roads near the river, and access points.
Locations impacted near Dover inculde River Rd between Tom Earhart
Rd and the Blue Creek Recreation Area boat ramp, Bellwood Branch
Rd near Patricia Cir, Cub Creek Cove, and the Commissary Hollow
access point. Near Indian Mound, water is covering Lee Hollow Rd
at Dunaway Hollow, and near Cumberland City, Wildcat Creek Rd at
Wildcat Creek.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
FB4 follow-up statements
764
WGUS84 KOHX 030527
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1127 PM CST Tue Mar 2 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC161-031730-
/O.CON.KOHX.FL.Y.0024.000000T0000Z-210305T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1127 PM CST Tue Mar 2 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Thursday evening.
* At 10:30 PM CST Tuesday the stage was 65.5 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to rise to a crest of 65.6 feet
just after midnight tonight.
* Impact...At 66.0 feet, Flooding along the river begins in Stewart
County, impacting agricultural areas, the adjacent tributaries,
and roads near the river, many of which become impassable. Near
Dover, water affects portions of River Rd west of Hwy 79, Bellwood
Branch Rd, Cross Creek Rd, and approaches Eagles Nest Dr near
Short Creek Rd. Near Cumberland City and Indian Mound, water
impacts areas on Atkinson Dr, TN-149, Lee Hollow Rd, Wildcat Creek
Rd east of Highway 46, and the ferry access points on Highway 46.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
07483
WGUS84 KOHX 031729
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1129 AM CST Wed Mar 3 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
TNC161-041200-
/O.CON.KOHX.FL.Y.0024.000000T0000Z-210305T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1129 AM CST Wed Mar 3 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Thursday evening.
* At 10:30 AM CST Wednesday the stage was 65.0 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to continue falling over the next
several days and fall below action stage by Thursday evening.
* Impact...At 66.0 feet, Flooding along the river begins in Stewart
County, impacting agricultural areas, the adjacent tributaries,
and roads near the river, many of which become impassable. Near
Dover, water affects portions of River Rd west of Hwy 79, Bellwood
Branch Rd, Cross Creek Rd, and approaches Eagles Nest Dr near
Short Creek Rd. Near Cumberland City and Indian Mound, water
impacts areas on Atkinson Dr, TN-149, Lee Hollow Rd, Wildcat Creek
Rd east of Highway 46, and the ferry access points on Highway 46.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
Shamburger268
WGUS84 KOHX 041111
FLSOHX
Flood Advisory
National Weather Service Nashville TN
511 AM CST Thu Mar 4 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
TNC161-042315-
/O.CON.KOHX.FL.Y.0024.000000T0000Z-210305T0000Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
511 AM CST Thu Mar 4 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until this evening.
* At 4:30 AM CST Thursday the stage was 63.1 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to rise to a crest of 63.2 feet
this morning.
* Impact...At 64.0 feet, Low lying areas along the river and the
adjacent tributaries continue to be inundated, including
agricultural areas, roads near the river, and access points.
Locations impacted near Dover inculde River Rd between Tom Earhart
Rd and the Blue Creek Recreation Area boat ramp, Bellwood Branch
Rd near Patricia Cir, Cub Creek Cove, and the Commissary Hollow
access point. Near Indian Mound, water is covering Lee Hollow Rd
at Dunaway Hollow, and near Cumberland City, Wildcat Creek Rd at
Wildcat Creek.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
07899
WGUS84 KOHX 042045
FLSOHX
Flood Advisory
National Weather Service Nashville TN
245 PM CST Thu Mar 4 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
TNC161-042145-
/O.CAN.KOHX.FL.Y.0024.000000T0000Z-210304T2045Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
245 PM CST Thu Mar 4 2021
...The Flood Advisory for the Cumberland River At Dover has been
cancelled...
The Flood Advisory is cancelled for
the Cumberland River At Dover.
* At 2:30 PM CST Thursday the stage was 61.99 feet and falling.
* Flood stage is 66.0 feet.
* Action stage is 62.0 feet.
* Forecast...The river is expected to continue falling through the
weekend.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
ShamburgerWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 2, 1:44 PM CST, 7 minutes earlier.
Area forecast discussion, Mar 2, 1:44 PM CST, 7 minutes before
Area Forecast Discussion National Weather Service Nashville TN 144 PM CST Tue Mar 2 2021 .DISCUSSION... Skies have cleared out nicely so far today with a few clouds beginning to make their way back into Middle TN. Still on track to see a few showers late this afternoon and into this evening mainly south of I-40 as a weak upper-level disturbance passes through. While there is still some flooding issues ongoing for some of our larger rivers, rainfall amounts will likely stay below a few tenths of an inch and shouldn't really do much of anything. Any showers we do see will clear out shortly after midnight. Following this very weak disturbance things will be quiet for the next few days. Upper level ridging will begin to build into the area keeping away any additional showers for now. Expect to see temps warm a degree or two tomorrow and Thursday, with highs into the 60s for much of the area. An additional frontal passage will swing through Thursday afternoon with a weak upper-level low passing overhead Friday. Models do want to keep this frontal passage dry, but temps will likely get knocked back into the 50s for our highs on Friday and Saturday as a result which is closer to our seasonal normals. By the beginning of next week an upper level ridge will build into place across the region once again. This pattern will ultimately lead to a continued dry weather pattern and probably allow temps to creep up even higher. Have highs in the mid to upper 60s to start next week, which is a little above average for the time of year. && .AVIATION... 18Z TAF DISCUSSION. BNA/MQY/CKV/CSV...VFR expected for all TAF sites. Active weather to the south of TN will stream some high level clouds this way. There could be some scattered showers south of I-40 so will include VCSH for CSV after 02Z. Otherwise light E/NE winds. && .PRELIMINARY POINT TEMPS/POPS... Nashville 31 62 37 65 34 / 20 0 0 0 0 Clarksville 30 61 35 62 33 / 0 0 0 0 0 Crossville 31 56 35 59 30 / 20 0 0 0 0 Columbia 31 61 36 65 34 / 30 0 0 0 0 Lawrenceburg 32 60 36 64 34 / 40 0 0 0 0 Waverly 31 62 36 64 35 / 10 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Adcock AVIATION........12
Hazardous weather outlook, Mar 2, 3:15 AM CST, 10 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 315 AM CST Tue Mar 2 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-031030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 315 AM CST Tue Mar 2 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Many creeks and streams will remain near or in flood today and tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several rivers will likely remain elevated through much of the week. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:07 AM CST | River Flood Warning | OHX | Hickman | 23 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.